Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lorazepam, I have vision prolems too

Posted by ben on May 17, 1999, at 12:06:27

In reply to lorazepam, hydrocodone, vision problems, help!, posted by Peter on August 21, 1998, at 10:05:02

> I have also expriencing vision problems
after taking 2mg of Lorazepam. After stop taking
the medication the vision problem went away.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ben thread:337